# SDR CALA2010051000190

- Difficulty date: May 6, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,971 hours, 6,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 894902
- Part serial: 00029
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2 STATUS MESSAGES CAME ON AT THE SAME TIME:  LDG GEAR MONITOR AND NOSE A/G DISAGREE.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT REF 757-300 AMM 32-09-0 4-004-001.  OPS CHECKS GOOD.  REF 757-300 FIM 31-41-00/101 FIG 109 FOR ERASE NOSE A/G DISAGREE EICAS MSG.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1412649, S/N OFF 00029 IPC REFERENCE.
